Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on a BMO map induced by strongly quasisymmetric homeomorphism


Authors: Yue Fan, Yun Hu and Yuliang Shen
Journal: Proc. Amer. Math. Soc. 145 (2017), 2505-2512
MSC (2010): Primary 30C62, 30F60, 32G15; Secondary 30H35
DOI: https://doi.org/10.1090/proc/13388
Published electronically: November 30, 2016
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is known that a sense preserving homeomorphism $ h$ of the unit circle induces a BMO map $ P_h$ by pull-back if and only if it is strongly quasisymmetric. In this note, we will discuss the compactness of the projection operator $ P^-_h$ sending a BMOA function $ \phi $ to the anti-holomorphic part of $ P_h\phi $.


References [Enhancements On Off] (What's this?)

  • [1] Kari Astala and Michel Zinsmeister, Teichmüller spaces and BMOA, Math. Ann. 289 (1991), no. 4, 613-625. MR 1103039, https://doi.org/10.1007/BF01446592
  • [2] Christopher J. Bishop, A counterexample in conformal welding concerning Hausdorff dimension, Michigan Math. J. 35 (1988), no. 1, 151-159. MR 931947, https://doi.org/10.1307/mmj/1029003689
  • [3] R. R. Coifman and C. Fefferman, Weighted norm inequalities for maximal functions and singular integrals, Studia Math. 51 (1974), 241-250. MR 0358205
  • [4] Guizhen Cui and Michel Zinsmeister, BMO-Teichmüller spaces, Illinois J. Math. 48 (2004), no. 4, 1223-1233. MR 2114154
  • [5] Guy David, Courbes corde-arc et espaces de Hardy généralisés, Ann. Inst. Fourier (Grenoble) 32 (1982), no. 3, xi, 227-239 (French, with English summary). MR 688027
  • [6] Adrien Douady and Clifford J. Earle, Conformally natural extension of homeomorphisms of the circle, Acta Math. 157 (1986), no. 1-2, 23-48. MR 857678, https://doi.org/10.1007/BF02392590
  • [7] C. Fefferman and E. M. Stein, $ H^{p}$ spaces of several variables, Acta Math. 129 (1972), no. 3-4, 137-193. MR 0447953
  • [8] R. A. Fefferman, C. E. Kenig, and J. Pipher, The theory of weights and the Dirichlet problem for elliptic equations, Ann. of Math. (2) 134 (1991), no. 1, 65-124. MR 1114608, https://doi.org/10.2307/2944333
  • [9] John B. Garnett, Bounded analytic functions, Pure and Applied Mathematics, vol. 96, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York-London, 1981. MR 628971
  • [10] Peter W. Jones, Homeomorphisms of the line which preserve BMO, Ark. Mat. 21 (1983), no. 2, 229-231. MR 727346, https://doi.org/10.1007/BF02384312
  • [11] Paul MacManus, Quasiconformal mappings and Ahlfors-David curves, Trans. Amer. Math. Soc. 343 (1994), no. 2, 853-881. MR 1202420, https://doi.org/10.2307/2154746
  • [12] Ch. Pommerenke, Boundary behaviour of conformal maps, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 299, Springer-Verlag, Berlin, 1992. MR 1217706
  • [13] Donald Sarason, Functions of vanishing mean oscillation, Trans. Amer. Math. Soc. 207 (1975), 391-405. MR 0377518
  • [14] S. Semmes, Is this operator invertible?, Linear and complex analysis problem book, Lecture Notes in Math. 1043, Springer, 1984.
  • [15] Stephen W. Semmes, Quasiconformal mappings and chord-arc curves, Trans. Amer. Math. Soc. 306 (1988), no. 1, 233-263. MR 927689, https://doi.org/10.2307/2000836
  • [16] Yuliang Shen and Huaying Wei, Universal Teichmüller space and BMO, Adv. Math. 234 (2013), 129-148. MR 3003927, https://doi.org/10.1016/j.aim.2012.10.017
  • [17] Shuan Tang, Huaying Wei, and Yuliang Shen, On Douady-Earle extension and the contractibility of the VMO-Teichmüller space, J. Math. Anal. Appl. 442 (2016), no. 1, 376-384. MR 3498335, https://doi.org/10.1016/j.jmaa.2016.04.073
  • [18] Kehe Zhu, Operator theory in function spaces, 2nd ed., Mathematical Surveys and Monographs, vol. 138, American Mathematical Society, Providence, RI, 2007. MR 2311536

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 30C62, 30F60, 32G15, 30H35

Retrieve articles in all journals with MSC (2010): 30C62, 30F60, 32G15, 30H35


Additional Information

Yue Fan
Affiliation: Department of Mathematics, Soochow University, Suzhou 215006, People’s Republic of China
Email: 20144007001@stu.suda.edu.cn

Yun Hu
Affiliation: Department of Mathematics, Soochow University, Suzhou 215006, People’s Republic of China
Email: huyun_80@163.com

Yuliang Shen
Affiliation: Department of Mathematics, Soochow University, Suzhou 215006, People’s Republic of China
Email: ylshen@suda.edu.cn

DOI: https://doi.org/10.1090/proc/13388
Keywords: Strongly quasisymmetric homeomorphism, strongly symmetric homeomorphism, BMO, VMO, compact operator
Received by editor(s): June 16, 2016
Received by editor(s) in revised form: July 16, 2016
Published electronically: November 30, 2016
Additional Notes: This research was supported by the National Natural Science Foundation of China and the Natural Science Foundation of Jiangsu Province
Communicated by: Jeremy Tyson
Article copyright: © Copyright 2016 American Mathematical Society

American Mathematical Society